HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On time-local solvability of the Navier-Stokes equations in Besov spaces

Files in This Item:
pre545.pdf902.65 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83690

Title: On time-local solvability of the Navier-Stokes equations in Besov spaces
Authors: Sawada, O. Browse this author
Issue Date: Dec-2001
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 545
Start Page: 1
End Page: 30
Abstract: A time-local solution is constructed for the Cauchy problem of the n­dimensional l'\avier-Stokes equations when the initial velocity belongs to Besov spaces of non positive order. The space contains L∞ in some exponents, so our solution may not decay at space infinity. In order to use iteration scheme we have to establish the Holder type inequality for estimating bilinear term by dividing the sum of Besov norm with respect to levels of frequency. Moreover, by regularizing effect our solutions belongs to L∞ for any positive time.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69294
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University